Journal article icon

Journal article

Free-by-cyclic groups, automorphisms and actions on nearly canonical trees

Abstract:

We study the automorphism groups of free-by-cyclic groups and show these are finitely generated in the following cases: (i) when defining automorphism has linear growth and (ii) when the rank of the underlying free group has rank at most 3.

The techniques we use are actions on trees, including the trees of cylinders due to Guirardel and Levitt, the relative hyperbolicity of free-by-cyclic groups (due to Gautero and Lustig, Ghosh, and Dahmani and Li) and the filtration of the autom...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2022.03.033

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8399-8846
More by this author
Role:
Author
ORCID:
0000-0002-5350-3029
Publisher:
Elsevier
Journal:
Journal of Algebra More from this journal
Volume:
604
Pages:
451-495
Publication date:
2022-04-21
DOI:
EISSN:
1090-266X
ISSN:
0021-8693
Language:
English
Keywords:
Pubs id:
1304841
Local pid:
pubs:1304841
Deposit date:
2022-11-18

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP